New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: A patient is brought into the emergency department…

Need help with your Psychopharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

A patient is brought into the emergency department unconscious by a friend who says he took several oxycodone pills. The patient is assessed to have a weak pulse and dilated pupils. Which of these interventions are the priority? Group of answer choices Ask the friend how many pills he took and if he combined them with anything else Auscultate his heart and lungs Administer an IV benzodiazepine and continue to monitor vital signs Administer naloxone and rescue breathing

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion